I am 17 years old and have fairly good skin, besides the every so often breakout and everyday spots that i can easily cover with acne. I used the product Neutrogena Wave recently and believe it has given me some kind of irritation(possibly, this is the reason). I have quite painful red pimples/spots from the right corner of my mouth moving into a cluster of spots that are hard to cover up with make-up as they are close together and under make-up create a large red bump. I have tryed using Polysporin and other spot treatments but they seam to be making it worse. In the past i have used Clindoxel Gel, which seemed to help anything on my face but am all out and am need of some serious assistance. The spots are somewhat dry and occasionally come to a head and (bad idea) i have popped the spots when they come up as i am panicing as to what else to do! I am leaving for New York tomorrow and any assistance would be great!!
Hi. If you experience irritation after using a product, discontinue use and use bland products until the reaction has calmed down. I recommend La Roche-Posay's Effaclar H which rebalances skin made fragile by over-drying products. If you can't find this product use something from the Eucerin or Lutsine range. Taking an antihistamine tablet such as Piriton will reduce the itching and redness of an allergic reaction.
For future breakouts try Freederm gel (contains nicotinamide) which is available without prescription and is generally well tolerated.
Alternatively ask your doctor to prescribe Differin (adapalene 0.%) which is very effective but also well tolerated. If your skin becomes sensitized from topical products, talk to your doctor about taking an oral antibiotic for acne or an anti-androgen pill such as Diane35.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.